# SDR A6WA2019112047015

- Difficulty date: November 14, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6003328811
- Condition: Damaged
- Location: Bs 220-235
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LHS FUSELAGE ACCESS PANEL 131AL SURROUND DOUBLER HAS TWO SCREW HOLES WITH DEEP COUNTERSINKS AT 1 O"CLOCK & 3 O"CLOCK.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED IAW BOMBARDIER REO 601R-11-162 REV.C, DATED 2015/11/16.
